The shortest route through a network with time-dependent internodal transit times. (English) Zbl 0173.47601

Full Text: DOI


[1] Bellman, R., On a routing problem, Quart. Appl. Math., 16, 87-90 (1958) · Zbl 0081.14403
[2] Bellman, R., Dynamic Programming (1957), Princeton University Press: Princeton University Press Princeton, New Jersey · Zbl 0077.13605
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.